Description
Medique 17564 APAP extra strength pain reliever is high potency non-aspirin pain and fever relief. Each tablet contains Acetaminophen 500mg.
Medique Products 17564 Extra Strength APAP Tablets, 24-Pack, Non-Aspirin
Current Price
$7.38
Average
$6.36
Min Price
$1.56
Max Price
$8.11
Price dynamics
14%
Description
Medique 17564 APAP extra strength pain reliever is high potency non-aspirin pain and fever relief. Each tablet contains Acetaminophen 500mg.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
